# SDR USAA2010051190939

- Difficulty date: May 4, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - HEAVY CORROSION ON DOOR SEAL DEPRESSOR AT FORWARD CARGO DOOR BETWEEN FR24 TO FR26, S38R.  REPLACED DOOR SEAL DEPRESSOR AT FORWARD CARGO DOOR BETWEEN FR24 TO FR26, S38R IAW A319 SRM 51-43-00 & AIRBUS DRAWING D53231761.
